Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 29, NWS Grand Rapids, MI

June 12, 2013Ingham County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 12, 2013, 10:45 PM EDT for Ingham County, Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2013, 10:45 PM EDT (02:45 UTC)
Expired
Jun 12, 2013, 11:45 PM EDT
In force
60 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ingham County, MI

The radar

The Detroit radar (KDTX), 75 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:00 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 12, 10:00 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EDT WED JUN 12 2013

LATEST UPDATE...
MESOSCALE DISCUSSION

.MESOSCALE DISCUSSION...
ISSUED AT 1000 PM EDT WED JUN 12 2013

EXPANDED THE FLASH FLOOD WATCH NORTH TO ALONG INTERSTATE 96 BASED
ON RADAR TRENDS. SEVERE THUNDERSTORM WARNING IS ALREADY OUT FOR
OTTAWA COUNTY FOR A PERSISTENT STRONG UPDRAFT/HAIL CORE THAT MADE
IT ACROSS THE LAKE WITH ONLY A MINOR LOSS OF INTENSITY.

SEVERE AND FLASH FLOOD THREAT CONTINUES THROUGH 06Z ALONG AND SOUTH
OF I-96. AT THIS POINT IT LOOKS LIKE ISOLATED LARGE HAIL AND HIGH
WINDS INCLUDING POSSIBILITY OF A BRIEF TORNADO. THE HIGH WIND
THREAT COULD EXPAND IF THE LINE CURRENTLY OVER THE CENTER OF LAKE
MICHIGAN BECOMES BETTER ORGANIZED. ALTHOUGH SHORT RANGE FORECAST
GUIDANCE DOES NOT INDICATE THIS HAPPENING...THESE STORMS WILL BE
MOVING THROUGH A FAVORABLE ENVIRONMENT AND COULD EVOLVE INTO A
LONG LIVED BOW ECHO.

&&

.SYNOPSIS...
ISSUED AT 339 PM EDT WED JUN 12 2013

STRONG LOW PRESSURE SYSTEM WILL BRING THUNDERSTORMS... SOME POSSIBLY
SEVERE WITH HEAVY RAINFALL OVERNIGHT CAUSING LOCAL FLOODING. SOME CLEARING
BY THURSDAY AFTERNOON CONTINUING INTO FRIDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 339 PM EDT WED JUN 12 2013

LATEST MODEL TRENDS SUGGEST RISK OF SEVERE THUNDERSTORMS EARLY TO
MID EVENING. THERE IS A THREAT OF HEAVY RAINFALL SOUTH OF
INTERSTATE 96.

WE EXPECT A LOW LEVEL JET FOCUSED SOUTH OF I-80 INTO THE EVENING
THAT WILL RESULT IN THE STRONGEST THUNDERSTORMS TRACKING SOUTH
INTO I-94 INTO THE EARLY EVENING. THE STRONG UPPER DYNAMICS WILL
DEVELOP THE DIGGING SHORTWAVE WILL RESULT IN A TROWAL ON THE NORTH
SIDE OF THE SYSTEM OVERNIGHT THAT WILL RESULT IN A BAND OF
PERSISTENT HEAVY RAINFALL. WE EXPECT THUNDERSTORM COMPLEX TO
DEVELOP WEST OF CHICAGO BY 6 PM THEN TRACK EAST SOUTHEAST ALONG
THE MICHIGAN INDIANA BORDER DURING THE EARLY EVENING. RAINFALL
AMOUNTS OF 2 TO 3 INCHES ARE SUGGESTED BY THE HRRR... RAP AND SPC
WRF. THIS RAINFALL IS INDEPENDENT OF THE THUNDERSTORM COMPLEX THIS
EVENING.

THIS SYSTEM SHOULD EXIT THE AREA BY THE MID MORNING HOURS
THURSDAY. A TRAILING SHORTWAVE AND SECONDARY COLD FRONT DIVING
SOUTH ON THE NORTHERN STREAM JET WILL INTERACT WITH THE LAKE
MICHIGAN AND LAKE HURON LAKE BREEZE THURSDAY AFTERNOON TO CREATE
INSTABILITY SHOWERS.

RIDGING WILL MOVE INTO THE AREA THURSDAY NIGHT INTO FRIDAY
BRINGING CLEARING SKIES AND COOLER TEMPERATURES.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 339 PM EDT WED JUN 12 2013

A COUPLE OF LOW PRESSURE SYSTEMS WILL BRING POTENTIAL FOR SCATTERED
SHOWERS AND THUNDERSTORMS FROM LATE SATURDAY THROUGH SUNDAY AND
MONDAY. BEYOND THAT A CONSENSUS OF LATEST MEDIUM RANGE GUIDANCE
INCLUDING THE 12Z GFS AND 00Z ECMWF SUGGESTS HIGH PRESSURE SHOULD
BUILD IN AND BRING FAIR WX FOR THE MIDDLE PORTION OF NEXT WEEK.

TEMPS SHOULD AVERAGE RATHER CLOSE TO NORMAL THROUGH THE LONG RANGE
FORECAST PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY)
ISSUED AT 700 PM EDT WED JUN 12 2013

PRIMARY AVIATION CONCERN CONTINUES TO BE ON SEVERE THUNDERSTORMS
THAT WILL LIKELY IMPACT KAZO... KBTL AND KJXN DURING THE MID TO LATE
EVENING HOURS. A FAST MOVING COMPLEX OF SEVERE STORMS IS LIKELY TO
IMPACT THESE TERMINALS FROM 02Z THROUGH 06Z WITH POTENTIAL FOR VERY
SIGNIFICANT WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING... HEAVY
RAIN AND HAIL.

AT THIS TIME WE ARE FORECASTING WIND GUSTS TO POTENTIALLY REACH 45
KTS IN THE STORMS BUT POTENTIALLY WIND GUSTS COULD BE EVEN HIGHER IF
AN ORGANIZED BOW ECHO MOVES ACROSS THE I-94 CORRIDOR LATE THIS
EVENING.

SHOWERS AND THUNDERSTORMS WILL ALSO LIKELY IMPACT THE TERMINALS
FURTHER NORTH (KMKG... KGRR AND KLAN) FROM MID TO LATE EVENING BUT
THOSE STORMS ARE NOT LIKELY TO BE SEVERE.

NORTHERLY WINDS WILL DEVELOP LATE TONIGHT IN THE WAKE OF THE STORMS
WITH MVFR CEILINGS AND POSSIBLY VSBY/S (FOG) DEVELOPING. CONDITIONS
WILL IMPROVE TO VFR BY MID TO LATE MORNING THURSDAY WITH NNW WINDS
GUSTING UP TO AROUND 20 KTS AND JUST SOME SCT HIGH CLOUD COVER.

&&

.MARINE...
ISSUED AT 339 PM EDT WED JUN 12 2013

WE ISSUED A SMALL CRAFT ADVISORY TONIGHT THROUGH THURSDAY NIGHT
DUE TO 20 TO 25 KNOT NORTH WINDS BEHIND THE SYSTEM WITH STRONG
COLD AIR ADVECTION.

WE ADDED FOG TO THE NEARSHORE WATERS BASED ON WEB CAMS AND
DEW POINTS IN THE UPPER 60S WHICH IS HIGHER THAN THE MID 50S LAKE
TEMPERATURES. ONCE WIND SHIFTS MID EVENING TO THE NORTH AND
BRINGS DRIER AIR IN THE FOG DISPERSE.

&&

.HYDROLOGY...
ISSUED AT 728 PM EDT WED JUN 12 2013

AN INCH OR TWO OF RAIN IS EXPECTED ACROSS MUCH OF THE KALAMAZOO
AND SAINT JOSEPH RIVER BASINS TONIGHT WITH MOST OF IT FALLING BY
06Z. THIS WILL CAUSE SOME QUICK RISES ON STREAMS WITH THE MAIN RIVER
BRANCHES SEEING RISES IN THE NEXT COUPLE DAYS. LOWERED QPF AFTER
06Z TONIGHT PER SHORT RANGE MODEL TRENDS AND COORDINATION WITH
RFC.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH UNTIL 8 AM EDT THURSDAY FOR MIZ056>059-064>067-
     071>074.

     BEACH HAZARDS STATEMENT THROUGH FRIDAY MORNING FOR MIZ043-050-
     056-064-071.

LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LMZ844>849.

&&

MESOSCALE...OSTUNO
SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...LAURENS
AVIATION...LAURENS
HYDROLOGY...OSTUNO
MARINE...WDM
Hazardous weather outlook, Jun 12, 2:45 PM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
245 PM EDT WED JUN 12 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-131015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
245 PM EDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE STORMS ARE LIKELY TO DEVELOP DURING THE MID TO LATE
EVENING HOURS MAINLY SOUTH OF INTERSTATE 96. THE STORMS TONIGHT WILL
BE CAPAPBLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH... LARGE
HAIL TO AROUND ONE INCH... VERY HEAVY RAIN AND POSSIBLY A FEW
TORNADOES. HEAVY RAINS MAY LEAD TO FLASH FLOODING SOUTH OF
INTERSTATE 96 LATE THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE LATE SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT.

LMZ844>849-131015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
245 PM EDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THUNDERSTORMS MAY SWEEP ACROSS SOUTHERN PORTIONS OF LAKE MICHIGAN
DURING THE MID TO LATE EVENING HOURS TONIGHT. STRONG DAMAGING WIND
GUSTS TO IN EXCESS OF 70 MPH ARE POSSIBLE. HAIL AND TORNADOES ARE
ALSO POSSIBLE ALONG WITH CLOUD TO WATER LIGHTNING STRIKES. THE TIME
FRAME OF POTENTIAL STORMS OVER THE LAKE IS 7 PM THROUGH 1 AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STORMS ARE POSSIBLE SATURDAY THROUGH MONDAY.

NORTH WINDS WILL INCREASE LATE TONIGHT INTO THURSDAY LIKELY BUILDING
WAVES TO HEIGHTS THAT WILL BE A HAZARD TO SMALLER CRAFT FROM LATE
TONIGHT INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT.

DUKE/LAURENS

In the hours before

Special weather statement, Jun 12, 8:03 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
803 PM EDT WED JUN 12 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-122100-
ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA-
ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-
NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
803 PM EDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY...

NUMEROUS THUNDERSTORMS ARE NOW MOVING ACROSS LAKE MICHIGAN AND ARE
BEGINNING TO MOVE ONSHORE AROUND LUDINGTON. THESE STORMS ARE CAPABLE
OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...WINDS GUSTS IN
EXCESS OF 45 MPH AND TORRENTIAL DOWNPOURS.

THE STRONGEST THUNDERSTORMS WILL REACH COASTAL AREAS BY 11 PM
EDT...U.S. 131 INCLUDING GRAND RAPIDS AND KALAMAZOO AROUND
MIDNIGHT AND U.S. 127 INCLUDING LANSING AND JACKSON BY AROUND 2 AM
EDT.

THE HIGHEST POTENTIAL FOR SEVERE WEATHER THIS EVENING INCLUDING WIND
GUSTS IN EXCESS OF 65 MPH AND LARGE HAIL CONTINUES TO BE ALONG AND
SOUTH OF THE I-94 COORIDOR INCLUDING SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...AND JACKSON. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 2 AM EDT FOR THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUE TO STAY ABREAST OF WEATHER CONDITIONS INTO THIS EVENING.
SEVERE STORMS COULD RAPIDLY MOVE INTO OUR AREA.  DEVELOPING A PLAN
OF ACTION NOW IS ADVISABLE FOR ALL TO STAY SAFE FROM THESE POTENTIAL
HAZARDOUS STORMS.

&&

LAT...LON 4382 8644 4406 8653 4418 8640 4416 8460
      4347 8460 4347 8436 4278 8436 4277 8415
      4207 8414 4207 8623 4224 8623 4225 8637
      4259 8623 4299 8623 4362 8655
TIME...MOT...LOC 2005Z 269DEG 30KT 4412 8648 4193 8636

DKC
Special weather statement, Jun 12, 8:04 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
804 PM EDT WED JUN 12 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-122100-
ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA-
ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-
NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
804 PM EDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY...

NUMEROUS THUNDERSTORMS ARE NOW MOVING ACROSS LAKE MICHIGAN AND ARE
BEGINNING TO MOVE ONSHORE AROUND LUDINGTON. THESE STORMS ARE CAPABLE
OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...WINDS GUSTS IN
EXCESS OF 45 MPH AND TORRENTIAL DOWNPOURS.

THE STRONGEST THUNDERSTORMS WILL REACH COASTAL AREAS BY 11 PM
EDT...U.S. 131 INCLUDING GRAND RAPIDS AND KALAMAZOO AROUND
MIDNIGHT AND U.S. 127 INCLUDING LANSING AND JACKSON BY AROUND 2 AM
EDT.

THE HIGHEST POTENTIAL FOR SEVERE WEATHER THIS EVENING INCLUDING WIND
GUSTS IN EXCESS OF 65 MPH AND LARGE HAIL CONTINUES TO BE ALONG AND
SOUTH OF THE I-94 COORIDOR INCLUDING SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...AND JACKSON. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 2 AM EDT FOR THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUE TO STAY ABREAST OF WEATHER CONDITIONS INTO THIS EVENING.
SEVERE STORMS COULD RAPIDLY MOVE INTO OUR AREA.  DEVELOPING A PLAN
OF ACTION NOW IS ADVISABLE FOR ALL TO STAY SAFE FROM THESE POTENTIAL
HAZARDOUS STORMS.

&&

LAT...LON 4382 8644 4406 8653 4418 8640 4416 8460
      4347 8460 4347 8436 4278 8436 4277 8415
      4207 8414 4207 8623 4224 8623 4225 8637
      4259 8623 4299 8623 4362 8655
TIME...MOT...LOC 2005Z 269DEG 30KT 4412 8648 4193 8636

DKC
Special weather statement, Jun 12, 8:06 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
806 PM EDT WED JUN 12 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-130200-
ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA-
ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-
NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
806 PM EDT WED JUN 12 2013

...SIGNIFICANT WEATHER ADVISORY...

NUMEROUS THUNDERSTORMS ARE NOW MOVING ACROSS LAKE MICHIGAN AND ARE
BEGINNING TO MOVE ONSHORE AROUND LUDINGTON. THESE STORMS ARE CAPABLE
OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...WINDS GUSTS IN
EXCESS OF 45 MPH AND TORRENTIAL DOWNPOURS.

THE STRONGEST THUNDERSTORMS WILL REACH COASTAL AREAS BY 11 PM
EDT...U.S. 131 INCLUDING GRAND RAPIDS AND KALAMAZOO AROUND
MIDNIGHT AND U.S. 127 INCLUDING LANSING AND JACKSON BY AROUND 2 AM
EDT.

THE HIGHEST POTENTIAL FOR SEVERE WEATHER THIS EVENING INCLUDING WIND
GUSTS IN EXCESS OF 65 MPH AND LARGE HAIL CONTINUES TO BE ALONG AND
SOUTH OF THE I-94 COORIDOR INCLUDING SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...AND JACKSON. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 2 AM EDT FOR THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUE TO STAY ABREAST OF WEATHER CONDITIONS INTO THIS EVENING.
SEVERE STORMS COULD RAPIDLY MOVE INTO OUR AREA.  DEVELOPING A PLAN
OF ACTION NOW IS ADVISABLE FOR ALL TO STAY SAFE FROM THESE POTENTIAL
HAZARDOUS STORMS.

&&

LAT...LON 4382 8644 4406 8653 4418 8640 4416 8460
      4347 8460 4347 8436 4278 8436 4277 8415
      4207 8414 4207 8623 4224 8623 4225 8637
      4259 8623 4299 8623 4362 8655
TIME...MOT...LOC 2005Z 269DEG 30KT 4412 8648 4193 8636

DKC

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:03 PM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more
Jun 12, 8:04 PM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more
Jun 12, 8:06 PM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more114 min
Jun 12, 8:14 PM EDTSpecial Marine WarningGRR91 min
Jun 12, 8:33 PM EDTSpecial Marine WarningGRR117 min
Jun 12, 9:37 PM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren30 hr
Jun 12, 9:46 PM EDTSevere Thunderstorm WarningGRROttawa59 min
Jun 12, 10:41 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry64 min
Jun 12, 10:51 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren54 min
Jun 12, 10:55 PM EDTFlash Flood WarningGRRAllegan, Barry, Clinton, Eaton, Ingham, Ionia and 2 more6 hr
Jun 12, 10:58 PM EDTTornado WarningGRRAllegan, Barry32 min
Jun 12, 11:32 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton58 min
Jun 13, 4:07 AM EDTFlash Flood WarningGRREaton, Ingham6 hr
Jun 13, 4:43 AM EDTRiver Flood AdvisoryGRRClinton54 hr
Jun 13, 8:42 AM EDTRiver Flood AdvisoryGRRIngham8 hr
Jun 13, 8:42 AM EDTRiver Flood AdvisoryGRRIngham4 days
Jun 13, 9:56 AM EDTAreal Flood AdvisoryGRREaton, Ingham6 hr
Jun 13, 10:42 AM EDTRiver Flood AdvisoryGRRIonia6 days
Jun 13, 10:42 AM EDTRiver Flood AdvisoryGRRKent3 days
Jun 13, 10:42 AM EDTRiver Flood AdvisoryGRRKent24 hr
Jun 13, 10:42 AM EDTRiver Flood AdvisoryGRRClinton24 hr
Jun 13, 10:42 AM EDTRiver Flood AdvisoryGRRBarry7 days
Jun 13, 7:21 PM EDTRiver Flood AdvisoryGRRIonia9 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.